MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7301-24
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that that a 50 ml medicine cassette was returned from the hospital pharmacy's drug manufacturing unit at the office because of a suspected product defect.The cassette had been filled before it was noticed that a dark hair was visible inside the cartridge.There was no patient involvement.
 
Additional Manufacturer Narrative
D3 - postal code: corrected.H3, h6: updated.The suspect product was returned for evaluation.Visual inspection was performed and was found that there was a hair in between the internal bag and cassette housing, and it was outside the fluid path.The lot history review was performed, and it was confirmed that there were no previous conformities noted.The allegation made by the complainant was confirmed.The probable root cause of the event was due to a gowning error during manufacturing.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
miinneapolis, MN 55442
2247062300
MDR Report Key25183459
Report Number3012307300-2026-05062
Device Sequence Number10385559
Product Code FPA
UDI-Device Identifier10610586027215
UDI-Public(01)10610586027215(17)300526(10)6108560
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7301-24
Device Lot Number6108560
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown